Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 438345, 5 pages
http://dx.doi.org/10.1155/2014/438345
Research Article

An Analytical Study for (2 + 1)-Dimensional Schrödinger Equation

Department of Basic Sciences, Kermanshah University of Technology, Kermanshah, Iran

Received 30 August 2013; Accepted 30 October 2013; Published 27 January 2014

Academic Editors: N. Damil and X.-w. Gao

Copyright © 2014 Behzad Ghanbari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, the homotopy analysis method has been applied to solve (2 + 1)-dimensional Schrödinger equations. The validity of this method has successfully been accomplished by applying it to find the solution of some of its variety forms. The results obtained by homotopy analysis method have been compared with those of exact solutions. The main objective is to propose alternative methods of finding a solution, which do not require small parameters and avoid linearization and physically unrealistic assumptions. The results show that the solution of homotopy analysis method is in a good agreement with the exact solution.